Thread: PCT & tanning
06-09-2004, 12:25 PM #1
PCT & tanning
i went to a tanning place a week ago and got a 10 minute tan, no biggie, just 10 minutes, right?......WRONG!!!! the pct (clomid & nolva) do not mix with tanning! i was a lobster for about 3 days. they have a list posted i didn't see that certain perscription drugs make you suseptible to burning. so i'm assuming clomid or nolva are one of these drugs. it was horrible, i couldn't sleep for a couple days. antbody else have this problem? now i'm gun shy to tan again.....maybe 5 minutes, lol
06-12-2004, 02:11 AM #2
wow I know what I'm not doing when I start my pct
06-12-2004, 02:16 AM #3ttuPrincess Guest
maybe were there new bulbs??? or did they not set the timer right????
yes you can have a reaction from certain meds.. but Im not sure if 10 mins would have caused such a bad burn...
is this your 1st time tanning???
06-12-2004, 11:06 PM #4
ttu princess, is that you in your avatar? nice...
06-12-2004, 11:06 PM #5ttuPrincess GuestOriginally Posted by )(PimP JuicE)(
06-12-2004, 11:12 PM #6
oh, how far away are you from your goal? and can i ask where in TX?
06-12-2004, 11:28 PM #7ttuPrincess GuestOriginally Posted by )(PimP JuicE)(
06-12-2004, 11:34 PM #8
yeah, thats a nice ass.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)